# SDR GTIA2019071903490

- Difficulty date: July 19, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N519NK
- Make and model: Airbus A319-132
- Aircraft serial: 2723
- Aircraft time: 41,676 hours, 22,592 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Broken
- Location: Megaphone
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FA BULLHORN PIN RETAINER STRING BROKEN. R+R AFT CABIN MEGAPHONE AS PER A/C DRAWINGS EMER EQUIP.
